Bounded BCK-algebras and their generated variety

From Mathfuzzlog
Revision as of 09:49, 19 December 2007 by Cnoguera (talk | contribs) (New page: {{Paper| author=Joan Gispert|author2=Antoni Torrens| title=Bounded BCK-algebras and their generated variety| journal=Mathematical Logic Quarterly| volume=53| number=2| pages=206-213| year=...)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Authors:
Joan Gispert
Antoni Torrens
Title: Bounded BCK-algebras and their generated variety
Journal: Mathematical Logic Quarterly
Volume 53
Number 2
Pages: 206-213
Year: 2007





Abstract